# SDR REXA2017071400790

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 21,979 hours, 14,234 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4114
- Part serial: SE30861
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  NOTED PILOT SIDE OXYGEN MASK DOOR COVER WAS BROKEN.  R & R THE OXYGEN MASK STORAGE BOX, OPS CHECKED GOOD.
